EconPapers    
Economics at your fingertips  
 

Nonstationary Fronts in the Singularly Perturbed Power-Society Model

M. G. Dmitriev, A. A. Pavlov and A. P. Petrov

Abstract and Applied Analysis, 2013, vol. 2013, 1-8

Abstract:

The theory of contrasting structures in singularly perturbed boundary problems for nonlinear parabolic partial differential equations is applied to the research of formation of steady state distributions of power within the nonlinear “power-society” model. The interpretations of the solutions to the equation are presented in terms of applied model. The possibility theorem for the problem of getting the solution having some preassigned properties by means of parametric control is proved.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/172654.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/172654.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:172654

DOI: 10.1155/2013/172654

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:172654